# SDR 07FDEA00074

- Difficulty date: January 11, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 48,114 hours, 7,528 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TELESCOPIC DUCT CUTOUT FOUND CRACKED.  CRACK AREA ON THE RIGHT WING TELESCOPIC DUCT CUTOUT REPAIRED AS PER SRM 57-10-00 FIGURE 42 VOLUME I AND FEDEX EA NR 1-5710-107767, TITLE: WINGS, RIGHT WING ANTI-ICING TELESCOPIC DUCT DOOR CUTOUT REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100.
